# SDR HEEA087336

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040328103
- Condition: Overheated
- Location: T/R Drive Shaft
- Part time: 2,526 hours
- Component: T/R Drive Shaft
- Component part number: 407040302107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROUGH AND GREASE TURNING BLACK. REPLACED ADAPTER 406040328103, S/N A-FS3404 DUE TO CORROSION AND BEARING 407340339101, S/N ZV10920 DUE TO ROUGH ROTATION.  REPAIRED.
